Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a problem of G. E. Sacks


Author: A. H. Lachlan
Journal: Proc. Amer. Math. Soc. 16 (1965), 972-979
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0182560-0
MathSciNet review: 0182560
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard M. Friedberg, Two recursively enumerable sets of incomparable degrees of unsolvability (solution of Post’s problem, 1944), Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 236–238. MR 0084474
  • [2] Gerald E. Sacks, Degrees of unsolvability, Princeton University Press, Princeton, N.J., 1963. MR 0186554

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182560-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society